# SDR CA120202007

- Difficulty date: January 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 32,065 hours
- Engine: Cfmint CFM565B4
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Condition: Sheared
- Location: Main Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND F/O FOUND 4 WHEEL LUG NUTS SHEARED OFF ON NUMBER 3 MAIN WHEEL ASSEMBLY.  NR 3 MAIN WHEEL R & R IAW AMM. NR 3 MAIN GEAR WHEEL BRAKE R & R IAW AMM. NOTE ON REMOVAL OF NR 3 M/W FOUND NR 3 BRAKE DAMAGE DUE TO FOD.
